# SDR AALA950332

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 65222723
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

JFK - FLT 1251 - AFTER TAKEOFF EWR DURING CLIMB-OUT, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN NR 2 POWER LEVER WAS RETARDED TO IDLE.  JETTISONED FUEL AND AIRCRAFT DIVERTED TO JFK, LANDING WITHOUT INCIDENT.  REPAIRED NR 2 ENGINE FIREWALL THERMO ANTI-ICE DUCT FOUND CRACKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
